# SDR COEA2010120959803

- Difficulty date: December 9, 2010
- Submitted: December 9, 2010
- Operation: Air carrier
- Aircraft: N803FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 362
- Aircraft time: 33,106 hours, 36,974 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: S53671318318
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION / MAJOR REPAIR:  AFT RT SERVICE DOOR THRESHOLD PLATE UPPER SURFACE HAS LEVEL 2 CORROSION BETWEEN FRAMES 36 & 39.  REMOVED THRESHOLD PLATE, INTERCOSTALS, ETC.  REMOVED CORROSION FROM THRESHOLD WEB, FOUND OUT OF LIMITS (LENGTH 4 INCH, WIDTH 3 INCH AND DEPTH .020 INCH).  RE-INSTALLED INTERCOSTAL & AND INSTALLED NEWLY FABRICATED THRESHOLD IAW SRM.
